RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1023–1026 (Mi dan33395)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Square roots of metric automorphisms

A. M. Stepin

Lomonosov Moscow State University

Full text: PDF file (653 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: А. Н. Колмогоров
Received: 13.11.1966

Citation: A. M. Stepin, “Square roots of metric automorphisms”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1023–1026

Citation in format AMSBIB
\Bibitem{Ste67}
\by A.~M.~Stepin
\paper Square roots of metric automorphisms
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1023--1026
\mathnet{http://mi.mathnet.ru/dan33395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0219698}
\zmath{https://zbmath.org/?q=an:0172.07301}


Linking options:
  • http://mi.mathnet.ru/eng/dan33395
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1023

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. Ageev, “On the genericity of some non-asymptotic dynamical properties”, Russian Math. Surveys, 58:1 (2003), 173–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Stepin, A. M. Eremenko, “Non-unique inclusion in a flow and vast centralizer of a generic measure-preserving transformation”, Sb. Math., 195:12 (2004), 1795–1808  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:74
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020